# SDR 9811372289

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21337
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Door 1l & 1r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE IN FIRST CLASS SECTION AND AT DOOORS 1L AND 1R.  REPLACED BATTERIES AND POWER SUPPLY.  OPERATIONAL CHECK OK.
